Journal article

ACUTE MYOCARDIAL-INFARCTION ASSOCIATED WITH INTRAVENOUS DIPYRIDAMOLE FOR RUBIDIUM-82 PET IMAGING

TH MARWICK, J HOLLMAN

CLINICAL CARDIOLOGY | CLINICAL CARDIOLOGY PUBL CO | Published : 1990

Abstract

This report describes the occurrence of chest pain and electrocardiographic features of acute myocardial infarction following intravenous dipyridamole-handgrip stress. Myocardial perfusion imaging (Rb-82 PET) demonstrated a stress-induced perfusion defect. Following failure to respond to medical therapy, urgent cardiac catheterization demonstrated total occlusion of the left anterior descending coronary artery. The vessel was revascularized, with limitation of myocardial damage evidenced by failure to develop anterior Q waves and only modest elevation of cardiac enzyme levels. Complications of intravenous dipyridamole stress are rare, this case constituting the first major problem in over 50..

View full abstract